# SDR USAA051379

- Difficulty date: November 15, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF TRANSITION ANGLE BETWEEN STA 767 AND 787 CORRODED.  REMOVED DAMAGED SECTION, FAB AND REPLACED WITH NEW SECTION IAW SRM 51-10-2 & BOEING DWG 65-47957.  DEFECT SIZE: SPOTS OF CORROSION APPROXIMATELY .125 INCH IN DIAMETER.
